By Topic

Suboptimal control of linear discrete stochastic systems with linear input constraints

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Toivonen, H.T. ; University of Trondheim, Trondheim, Norway

Optimal control of linear discrete stochastic systems with linear input constraints is considered. A lower bound on the achievable minimum of the loss function is given. A suboptimal control strategy is derived by using a truncated Taylor series to approximate the expected future loss in the Bellman equation. The performance of the suboptimal controller is studied using Monte Carlo simulation and the obtained loss is compared with the lower bound.

Published in:

Automatic Control, IEEE Transactions on  (Volume:28 ,  Issue: 2 )